Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gpaprazzi

Member
  • Total Reviews

    1
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About gpaprazzi

  • Rank
    New Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1,993 profile views
  1. Hi there, I'm a caucasian 17 years old. I have acne since i has about 13, but it was nothing that worried me. It was one spot here one there.. On last novemember I went on a vaccation, when i came back, my skin started to get crazy. It was the worst four months (in terms of my skin) so many breakouts. I tried everything, literally so many stuff over the years eg. clearasil, clean e clear, BP`s, retinoids, bla bla bla... I just never got rid of them permanently.. So beetween January 2012 and a
  2. I was going to reccomend hydrocortise for you as it has done wonders in my facial redness which is located under my eyes nest to my nose both side of my face. i now have even skin in that area. ALL in 4 days of use! Since you have already tried, this does not apply, however i would reccomend you giving it another shot!
  3. Hydrocortisone 1% cream, is helping me ALOT!. my sking is completely even now after 4 days of use. it is a over the counter product. i would reccomend this for you. give it a least a shot.
  4. I'm currently on tetralysal and epiduo for my acne. However i have stopped taking tetralysal because I didn't see much difference and epiduo makes my skin extremelly red BUT i works, it dries all the active spots. Bacically i have this redness next to my nose under my eyes both side ( i dont know the specific name for that area). This started 2 years ago, i believe its because of wind. When is cold that area of my skin will be RED, sometimes bright red. And i found out in summer it dismishes
  5. I believe the is one or two scars there man, but mainly PIH i think.
  6. I know what you mean. My skin is not that bad actually, and when its red i don't like at all to be on the streets with people looking at me. The only thing i will say don't let acne take that change away from you. Go enjoy yourself and just remember that those people that will eventually look at you, wont ever see you again. Have an amazing time, all the best, God bless!
  7. Your skin has improve sooooo much, well done man! could you upload a pic of your current skin condition? So glad for you.
  8. gpaprazzi

    Moisturising Dosen't cause any allergic reaction on my skin as other products did Don`t feel fresh after cleansing pricey I bought this product yesterday and absolutely loved it. Its fregance free so it dosent cause any redness as other cleasing products did on my skin such as: clearasil clean&clear etc. I didn't like to cleanse my skin before because my sking would be bright red, but since yesterday i cant wait untill i clean my face. The only negative is that don
  9. Hi there, thanks so much for your reply. I spoke to my GP today and she sais im going through a allergic reaction to it, and should use it every other day, and yeah i definately need to start using sunscreen everyday. I made a decision of taking Tetralysal every other day aswell as I'm not breaking out as often. What have you used to fade your red marks? which is really, really annoying.
  10. Im a white caucasian male, 16 years old. Well I have been taking Tetralysal for about 2 and a half months. I didnt see much difference, i guess i don't breakout as often. However I suffer from Hyperpimentation and at the moment i don't have any active pimples but my sking still looks horrible because of all the red marks. I think that tetralysal made my face swollen up abit, i see my face sort of fat, and I'm not fat at all im very Slim, is that just me or does antibiotics specially tetra
  11. Hello, Im 16 years old male. I have had acne since i was about 12/13. However my acne wasn't severe or anything like that it was one pimple here on there and it carried on like that untill about 6 months ago. I got a massive breakout i went straight away to my GP and he adivised me to go on Tetralysal 300mg and use duac only daily cream, i have been using this for two months now i feel that the spots had stopped but there is so many red marks that is horrible to look at is there anything tha
×